zbMATH — the first resource for mathematics

The Lipschitz character of the stress tensor, when twisting an elastic plastic bar. (English) Zbl 0399.73044

74C99 Plastic materials, materials of stress-rate and internal-variable type
74K10 Rods (beams, columns, shafts, arches, rings, etc.)
41A52 Uniqueness of best approximation
Full Text: DOI
[1] Breziz, H., & G. Stampaccia, Sur la régularité de les solutions des inequations elliptiques. Bull. Soc. Math. France, 96 (1968).
[2] Caffarelli, L. A., The regularity of free boundaries in higher dimensions. Acta Mat., to appear. · Zbl 0386.35046
[3] Caffarelli, L. A., & N. M. Riviere, Smoothness and analyticity of free boundaries in variational inequalities. Ann. Sc. Nor. Sup. Pisa-Serie IV, III, (1976). · Zbl 0363.35009
[4] Calderon, A. P., & A. Zygmund, On the existence of certain singular integrals. Acta Mat. 88, 86-139 (1952). · Zbl 0047.10201
[5] Gerhardt, C., Regularity of solutions of nonlinear variational inequalities with a gradient bound as constraint. Arch. for Rational Mech. and Anal. 58, 309-315 (1975). · Zbl 0338.49009 · doi:10.1007/BF00250293
[6] Prager, W., & P. Hodge, Theory of perfectly plastic solids. Dover Publications (1968). · Zbl 0044.39803
[7] Stampacchia, G., Variational Inequalities, Inst. per le Appl. del Calc. Serie III, N-25.
[8] Ting, T. W., The elastic plastic torsion problem over multiply connected domains, to appear. · Zbl 0368.73042
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.